| Model Number |
NANOSCOPE CONSOLE |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint was confirmed.This evaluation determined that the reported event occurred due to a loose lcd lvds cable and failing batteries.
Event or Problem Description
It was reported that the ar-3200-0030 nano console, is stuck at black screen when booting up after charging overnight.